# SDR AALA202508133105

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 18,579 hours, 5,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BATTERY FAULT FOR EMERGENCY POWER SUPPLY UNIT 17WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38 WITH NO FAULTS NOTED.
